Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Now I am on amlozaar tablet the doctor who treated me has changed the medication because I has been taking nifedipine and hydrochlorothiazide for 4 months, my current reading was 158/94mmhg. What can you advise me?

1 Doctor Answered
do you check BP monthly after resting for 10 minutes? If not, do that for 3 months and then post situation. Continue BP medicine meanwhile
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.